# SDR ABXA2022012111

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 106,657 hours, 31,050 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L ENGINE STARTER EICAS ( HUNG START ). AIRCRAFT RETURNED TO BLOCKS AND GROUNDED BY MAINTENANCE. PERFORMED A MAINTNENANCE ENGINE RUN. ENGINE STARTED AND RAN NORMALLY. NO MESSAGES IAW AMM 71-00-00 AIRCRAFT REMAINS ETOPS 180. AIRCRAFT RETURNED TO SERVICE.
